# SDR YENA2021011200047

- Difficulty date: January 6, 2021
- Submitted: January 13, 2021
- Operation: Air carrier
- Aircraft: N590JB
- Make and model: Airbus A320-232
- Aircraft serial: 2231
- Aircraft time: 64,423 hours, 22,942 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665709
- Part serial: M8481
- Condition: Inadequate
- Location: Door
- Part time: 24,038 hours, 8,019 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, IMPROPERLY PACKED SLIDE, DOOR 842 (HITS FUSELAGE WHEN OPEN), REF AEM NR 2020/159/1-2020-383866.  R & R SLIDE RAFT 842, IAW A320 AMM 25-62-44-400-803-A.
